×

On identities and varieties of associative algebras of finite type. (English. Russian original) Zbl 1144.16309

J. Math. Sci., New York 130, No. 3, 4651-4664 (2005); translation from Zap. Nauchn. Semin. POMI 305, 18-43 (2003).
Summary: Varieties in which each finitely generated relatively free algebra is finitely presented are considered. A description of such varieties with identities is obtained, and a number of their structural properties are found.

MSC:

16R10 \(T\)-ideals, identities, varieties of associative rings and algebras
16S10 Associative rings determined by universal properties (free algebras, coproducts, adjunction of inverses, etc.)
08B20 Free algebras
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] V. T. Markov, ”On generating sets of T-ideals of finitely generated free algebras,” Algebra Logica, 18, No.5, 587–598 (1979).
[2] S. I. Kublanovsky, ”On varieties of associative algebras with local conditions of finiteness,” Algebra Logica, 9, No.4, 119–174 (1997).
[3] O. G. Kharlampovich and M. V. Sapir, ”Algorithmic problems in varieties,” Internat. J. Algebra Comput., 5, Nos.4–5, 379–602 (1995); Algebra Logica, 9, No. 4, 119–174 (1997). · Zbl 0837.08002
[4] I. N. Herstein, Noncommutative Rings, Carus Mathematical Monographs (1968). · Zbl 0177.05801
[5] N. Jacobson, Structure of Rings, AMS (1956). · Zbl 0073.02002
[6] S. I. Kublanovsky, ”Locally finitely approximate and locally representable varieties of associative rings and algebras,” Leningrad State Pedagogical Institute, Leningrad (1982) (deposited at VINITI, No. 6143-82).
[7] N. Bourbaki, Algebre, Chaps. IV and V.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.